# SDR DALA2024092509421

- Difficulty date: September 25, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 101,634 hours, 21,573 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R FWD EMER DOOR EICAS CAME ON AT GEAR UP FOR APPROX 5 SEC + WENT OUT NOTHING ABNORMAL. CORRECTIVE ACTION: T/S PER FIM 52-71-00-815-812. PERFORMED BITE OF THE PSEU. IAW B767 AMM 32-09 BITE TEST PASSED. A/C OK FOR SVC (6386328)
